Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Rib pain, nausea, sudden heavy vaginal bleeding. Cause of worry?

I had a pain in my ribs earlier that started to get worse. It got so bad that I needed to throw up. When i forced myself to stand so that i wouldn t puke on myself, a gush of blood came out of me. Im not due for my period for another 2 weeks. And the bleeding is slacking off gradually. The pain in my ribs is gone but it freaked me out. Is there anything I need to be concerned?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi thanks for asking on HCM.

As per your history, it seems that you are having either some liver problem or some serious gastritis. I will suggest you to get a few investigations done including USG whole abdomen and Liver function test. Then, you should consult a Physician to discuss the reports and treatment. Till then, you should take some antacid to relieve your symptoms.

Good Luck
Hope this information is helpful and informative.
If you have further queries you can directly reach out to me on the following URL:
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor